# SDR AALA201510319002

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 52,892 hours, 19,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: E&E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE ON TAKEOFF ROLL, THE FLIGHT CREW ABORTED TAKEOFF PRIOR TO 80 KNOTS DUE TO AN AVIONICS DOOR LIGHT ILLUMINATING.  REPLACED THE RT AVIONICS DOOR PROXIMITY SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-71-14-0401.
